Spectral asymptotics for generalized Schrödinger operators
Nyckelord:
Generalized Schrödinger operator, generalized Poincaré inequality, weighted Young convolution inequality, eigenvalue asymptotic, exponential decayAbstract
LetReferera så här
Do, T. D., & Truong, L. X. (2023). Spectral asymptotics for generalized Schrödinger operators. Annales Fennici Mathematici, 48(2), 703–727. https://doi.org/10.54330/afm.140863
Copyright (c) 2023 Annales Fennici Mathematici

Detta verk är licensierat under en Creative Commons Erkännande-IckeKommersiell 4.0 Internationell-licens.